# SDR 2DYA20110504001

- Difficulty date: February 21, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 50,472 hours, 39,014 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A TEST OF EMERGENCY FLOOR PATH ESCAPE LIGHTS, FOUND LIGHTS AT SEAT ROW 23 L WERE INOPERATIVE.  REPAIRED WIRING IAW SWPM 20-10-13, OPS CHECKED GOOD.
